# SDR SWAA075143

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 67,084 hours, 52,708 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lens
- Part number: 1111133
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, ELECTRICAL-RUBBER BURNING ODOR IN COCKPIT.  INSPECTED AND FOUND F/O GRIMES LIGHT INTERNAL LENS MELTED.  REMOVED AND REPLACED LIGHT ASSY PER MM.
